RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2012, Volume 76, Issue 2, Pages 161–170 (Mi izv5701)  

Theorems on ball mean values for solutions of the Helmholtz equation on unbounded domains

O. A. Ochakovskaya

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Abstract: We obtain a geometric description of the set of solutions of the Helmholtz equation on unbounded domains.

Keywords: Helmholtz equation, ball means, spherical means, eigenfunctions of the Laplace operator.

DOI: https://doi.org/10.4213/im5701

Full text: PDF file (469 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2012, 76:2, 365–374

Bibliographic databases:

Document Type: Article
UDC: 517.5
MSC: 35J05, 35B05, 43A90, 58C35
Received: 05.11.2010

Citation: O. A. Ochakovskaya, “Theorems on ball mean values for solutions of the Helmholtz equation on unbounded domains”, Izv. RAN. Ser. Mat., 76:2 (2012), 161–170; Izv. Math., 76:2 (2012), 365–374

Citation in format AMSBIB
\Bibitem{Och12}
\by O.~A.~Ochakovskaya
\paper Theorems on ball mean values for solutions of the Helmholtz equation on unbounded domains
\jour Izv. RAN. Ser. Mat.
\yr 2012
\vol 76
\issue 2
\pages 161--170
\mathnet{http://mi.mathnet.ru/izv5701}
\crossref{https://doi.org/10.4213/im5701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2976282}
\zmath{https://zbmath.org/?q=an:1246.35071}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012IzMat..76..365O}
\elib{http://elibrary.ru/item.asp?id=20358839}
\transl
\jour Izv. Math.
\yr 2012
\vol 76
\issue 2
\pages 365--374
\crossref{https://doi.org/10.1070/IM2012v076n02ABEH002587}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303516900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860500074}


Linking options:
  • http://mi.mathnet.ru/eng/izv5701
  • https://doi.org/10.4213/im5701
  • http://mi.mathnet.ru/eng/izv/v76/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:212
    Full text:41
    References:27
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019